# SDR IXXA05SMN251S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Broken
- Location: Bs 70
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT FUSELAGE NOSE SECTION LWR PLATING UPPER AFT CORNER BROKEN OFF AT BS 70 L-33.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-2 FIG 8C-2, TR NR 53-176, EO SEMAN NR 20051299 DATED 09-29-05.  PERFORMED DETAIL VISUAL INSPECT.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER IAW DC8 SRM 53-2-5 FIG 8C-2, DC8 SRM 53-2-5 FIG 8B-2, DC8 SRM 53-3-1 FIG 1 ITEM A, DC 8 SRM 53-4-1 FIG 1 ITEM C, DC8 SRM 51-9-0 FIG 68A.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-5 FIG 8C-2, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
